Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 138912, 20 pages
http://dx.doi.org/10.1155/2011/138912
Research Article

Robust Stability Criteria for Uncertain Neutral Systems with Interval Nondifferentiable Time-Varying Delay and Nonlinear Perturbations

W. Weera1,2 and P. Niamsup1,2

1Department of Mathematics, Chiang Mai University, Chiang Mai 50200, Thailand
2Center of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 7 July 2011; Accepted 13 September 2011

Academic Editor: James Buchanan

Copyright © 2011 W. Weera and P. Niamsup. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. Weera and P. Niamsup, “Robust Stability Criteria for Uncertain Neutral Systems with Interval Nondifferentiable Time-Varying Delay and Nonlinear Perturbations,” Journal of Applied Mathematics, vol. 2011, Article ID 138912, 20 pages, 2011. https://doi.org/10.1155/2011/138912.